taking a week off of anavar

hey question for the other ladies on here. I have been on var for 6 weeks at 5mg a day (anavar). I also did some clen and t3 but stopped those a while back. they really messed up my sleep so i had to stop them. was getting headaches, crazy dreams, and all kinds of sides like aches and chills. should i stop the var until all the sides go away?
 

starboy

V.I.P.
Moderator
hey question for the other ladies on here. I have been on var for 6 weeks at 5mg a day (anavar). I also did some clen and t3 but stopped those a while back. they really messed up my sleep so i had to stop them. was getting headaches, crazy dreams, and all kinds of sides like aches and chills. should i stop the var until all the sides go away?
I would stay all anavar and see how you feel first. I'm not a fan of women and steroids.
 

SteveSmi

V.I.P.
Moderator
clen and t3 are both drugs i never recommend

and anavar you better make sure you are getting LEGIT shit. otherwise you will get problems
 

dylangemelli

V.I.P.
Moderator
6 weeks on anavar is enough... you should not be exceeding that length on any oral... i would consider switching over to sarms in the future... they are much safer for you and highly effective
 

Topps_Baseball88

V.I.P.
Gold
I typically like to see ladies use low dose of var or just sarms preferably just sarms, way less worries for a lady and minimal sides , that go away after discontinued use
 
Top